# SDR DALA2020122804312

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 66,919 hours, 27,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUT DOWN A STRONG ODOR WAS PRESENT.  SMELLED ACCURATE AND SLOWLY DISSIPATED.  FOUND COKING ON RIGHT ENGINE BLEED DUCT BEHIND INBOARD SLATS, SUSPECT TO BE SOURCE OF FUMES.  REMOVED AND REPLACED BOTH RESEARCH AIR FILTERS, PER A 373 AMM 21-25.  NO ABNORMAL DEFECTS NOTED.  TIGHTEN THE HYDRAULIC LINE SURROUNDING DUCT, NO LEAKS NOTED AT THIS TIME.
